Moderate deviations for Hawkes processes

Lingjiong Zhu

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

In this paper, we obtain a moderate deviation principle for a class of point processes, i.e.linear Hawkes processes.

Original languageEnglish (US)
Pages (from-to)885-890
Number of pages6
JournalStatistics and Probability Letters
Volume83
Issue number3
DOIs
StatePublished - Mar 2013

Bibliographical note

Funding Information:
This research was supported partially by a grant from the National Science Foundation : DMS-0904701 , a DARPA grant, and a MacCracken Fellowship at New York University .

Keywords

  • Hawkes processes
  • Large deviations
  • Moderate deviations
  • Point processes
  • Self-exciting processes

Fingerprint Dive into the research topics of 'Moderate deviations for Hawkes processes'. Together they form a unique fingerprint.

Cite this